mRNA technology based COVID gene injection (Pfizer & Moderna) continue to savage the population, especially our teens (male & female), parents be warned!: Mom of Conn. Teen Speaks After Son Suffers
by Paul Alexander
Heart Condition Days After COVID Vaccine"; I wouldn’t want any other parent to go through what we’ve been through,” said Rachel Hatton, after her 17-year-old son was diagnosed with a heart condition
These COVID gene shots must be stopped and no more given, they have proven to be ineffective and unsafe, causing myocarditis, pericarditis, cardiac tamponade. They also are non-sterilizing and drive the emergence of more infectious sub-variants and thus threaten to evolve into a more virulent sub-variant.
‘At least 18 teens and young adults in Connecticut have shown symptoms of heart problems after receiving the COVID-19 vaccine, acting health commissioner Dr. Deirdre Gifford said Monday…The first case at Connecticut Children’s was Rachel Hatton’s 17-year-old son Gregory.
“It’s terrifying,” said Hatton, who lives with her son in Naugatuck.
Hatton said her son started complaining of severe chest pain three days after his second dose. It worsened on the fourth day and led to back pain.
So, Gregory went to a walk-in clinic where they ran blood work and did an X-ray and discovered he had pericarditis, an inflammation of the lining outside the heart.’